Jump to content
Important Survey - Please Participate ×

Is Nexium bad for BWS ?


[Kr...]

Recommended Posts

Hi

I am new to BB and just learned about BWS . I have been taking Ativan for 18 years . It was prescribed for insomina in Feberary 1999 along with interion therapy for hep c . I went through three different 18 months treatments that ended in 2006 , but the Ativan continued at 6 ml a day until a couple of years ago when I started to break pill's in quarters trying to reduce my dose without help from doctors and was ignorant to BWS I have finally got down to 2 ml once a day with withdrawal between doses. I only took Ativan once a day even though it was percribed at twice a day. , I thought the anxiety was due to my liver issues and interferon theropy witch has similar symptoms as benzo withdrawal. Thanks to BB I believe that BWS may be at least part of the cause of this horror . Seven days ago I began a titeration reduction of 1% of a 2 ml pill every third day and things are getting almost unbearable. I don't trust my doctors after what I have learned. Any advice would greatly appreciated .

Link to comment
Share on other sites

I'm not sure what BWS is but are you currently on Nexium? If not, do not start it while tapering. Nexium is a Proton Pump Inhibitor (PPI) and raises the half life of benzos in your system because the liver metabolizes it through the same channels as it does a benzo.  If you go on it during your taper, it will effectively raise the benzo levels in your body.  If you are on it and go off of it during yoru taper, it will lower the benzo levels in your body.  I made the mistake of trying to stop PPI's during taper without knowing this and within a couple of days all hell broke lose.  I reinstated the PPI and normalized.
Link to comment
Share on other sites

I just picked up the perception of Nexium and am very thankful that I have not started it yet . Your information saved me much misery. I am just now learning about benzo withdrawal symptoms kindling, hitting tollarnce witch I recently did without knowing what was happing. THANK YOU !
Link to comment
Share on other sites

Hi

I am new to BB and just learned about BWS . I have been taking Ativan for 18 years . It was prescribed for insomina in Feberary 1999 along with interion therapy for hep c . I went through three different 18 months treatments that ended in 2006 , but the Ativan continued at 6 ml a day until a couple of years ago when I started to break pill's in quarters trying to reduce my dose without help from doctors and was ignorant to BWS I have finally got down to 2 ml once a day with withdrawal between doses. I only took Ativan once a day even though it was percribed at twice a day. , I thought the anxiety was due to my liver issues and interferon theropy witch has similar symptoms as benzo withdrawal. Thanks to BB I believe that BWS may be at least part of the cause of this horror . Seven days ago I began a titeration reduction of 1% of a 2 ml pill every third day and things are getting almost unbearable. I don't trust my doctors after what I have learned. Any advice would greatly appreciated .

 

BWS???

Link to comment
Share on other sites

×
×
  • Create New...